# SDR DALA2016021901254

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING ACCESS PLATE 1409C AND 1303C. ACCESS PLATE'S NRS 1409C AND 1303C WERE REPLACED IAW SRM 51-22-2A.
